Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: getting off of nardil... tips?

Posted by SLS on August 8, 2009, at 20:48:50

In reply to Re: getting off of nardil... tips? - Oops robotaffliction, posted by SLS on August 8, 2009, at 20:26:20

Whenever I have had to discontinue an MAOI, I would do it stepwise according to the appearance and intensity of the witdrawal symptoms. I literally do it by "feel". I don't feel that it is necessary to follow a rigid schedule. However, it is important to know that some of the withdrawal effects are latent, and do not show up right away as it takes some time for a drop in dosage to translate into an increase in MAO activity. When the withdrawal effects emerge, I will sometimes increase the dosage again temporarily. I think 30mg was the dosage I remained at for awhile before continuing. I had no reservations in splitting pills.

Basically, I try to remain flexible and dose according to need. Understanding the personality of a drug helps. I have used a flexible dosing strategy to discontinue SSRIs, SNRIs, MAOIs, and BZDs. It is almost embarrassingly easy.

I don't expect this to work for everyone. However, I am not immune to withdrawal syndromes. I have been able to compare different discontinuation protocols for the same drug. I find that I am much better off remaining flexible.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:SLS thread:908525
URL: http://www.dr-bob.org/babble/wdrawl/20090801/msgs/910993.html